# SDR CALA2014101501347

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N77520
- Make and model: Boeing 737824
- Aircraft serial: 31658
- Aircraft time: 14,436 hours, 4,897 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 29275990001
- Part serial: 2159
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAP DISAGREE WHEN FLAPS SET FOR LANDING.  FLAPS STOPPED BETWEEN 2 & 5.  RAN CHECKLIST & USED ALTERNATE FLAPS SWITCH TO LOWER FLAPS 15.  REPLACED LT FLAP POSITION TRANSMITTER T427 IAW AMM 27-58-01-4 00-801 & ADJUST TEST AMM 27-58-01-820-801.  RII INSP 10Y70. ROTABLE PARTS CHANGE WAS INDICATED - TT 1712997  SN OFF 02159 FAULT DATA FAULT CODE 1 27-52259.  FAULT COMMENTS TE FLAP SENSOR L T427.  TRANSMITTER, FL OFF 29-2759-9-0001 2159 ON 29-2759-9-0001 5940.
